Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The convex generation of convex Borel sets in euclidean space

C. Ambrose Rogers

Vol. 35 (1970), No. 3, 773–782
Abstract

The main object of this note is to resolve a problem of V. L. Klee on the convex generation of convex Borel sets in Euclidean space, into a sequence of three problems, each of some intrinsic interest; the joint solution of the three problems being equivalent to the solution of Klee’s problem.

Mathematical Subject Classification
Primary: 52.30
Secondary: 28.00
Milestones
Received: 16 December 1969
Published: 1 December 1970
Authors
C. Ambrose Rogers